advertisement
Question
Posted by: Jin | 2003/03/18

Strange Phenomena

Hi Doc,
Please excuse me if this should be in a different forum, but I believe this is more a medical question than something else.
I'm a bit baffled about something and I was wondering if you could maybe shed some light on this for me. I've been married for about 5 years. I've never been someone who could last very long when having intercourse (5 to 10 minutes of penetration max), so I usually focus on a lot of foreplay, which satisfies my wife very well. About 3 weeks ago all of a sudden I started "lasting longer", for no particular reason it seems. When I say lasting longer I mean lasting a LOT longer..I can now easily go on for an hour or more until I reach an orgasm and I seem to be unable to have a "quickie" anymore. This is not a problem for us and we are taking advantage of this in many ways, but I'm just a bit baffled about why this changed so out of the blue. My sex drive,ability to achieve/keep an erection etc. is still the same as always.

The only thing different about me since 3 weeks ago is the fact that I have gone onto some rather serious medication. I have this condition they call "anxiety disorder", for which I've been on different medication before. About a month ago I went onto a pill called Aropax, which as far as I know is almost like an anti-depressant. One of the possible side effects of this medicine is supposed to be "sexual dysfunction", but I thought this meant a "floppy", if you know what I mean.

So my question is - could my anxiety medicine somehow cause me to last longer during intercourse ? The evidence seems to suggest that, but I would love to know how this works then.

Thanks

Jin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jin, it’s the Aropax®. The sexual dysfunction it’s supposed to cause is anorgasmia (inability to have an orgasm). This seldom happens, but it does tend to help for people with premature ejaculation. It’s not a dangerous side effect and as you can see, it’s often beneficial. Enjoy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement